# SDR RYNA200908040011

- Difficulty date: July 16, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 68,508 hours, 31,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: 416T207034
- Condition: Out Of Rig
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EMERGENCY ESCAPE SYSTEM ON C-CHECK 1C/2C/S1C/S2C BOTH THE LT AND RT OFF-WING SLIDE BOTTLE INFLATION CABLES WERE FOUND OUT OF RIG.  INSTALLED CABLES IN CORRECT POSITIONS PER CMM 25-61-24, OPS CHECK GOOD.
